MathSciNet Relay Station
MathSciNet bibliographic data
MR2855686 17C65 (46L05)
Tahlawi, H. M.; Siddiqui, Akhlaq A. On non-degenerate Jordan triple systems. Int. J. Algebra 5 (2011), no. 21-24, 1099–1105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement